Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 147, NWS Fort Worth, TX

June 9, 2015Dallas County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 9, 2015, 4:33 PM CDT for Dallas County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2015, 4:33 PM CDT (21:33 UTC)
Expired
Jun 9, 2015, 7:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WGUS54 KFWD 092133
FFWFWD
TXC113-100030-
/O.NEW.KFWD.FF.W.0147.150609T2133Z-150610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 PM CDT
    
* AT 432 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DALLAS...UNIVERSITY PARK AND HIGHLAND PARK. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3274 9682 3287 9690 3291 9684 3277 9668
      3272 9675

$$

75
2 follow-up statements
497 
WGUS74 KFWD 092217
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT TUE JUN 9 2015

TXC113-100030-
/O.CON.KFWD.FF.W.0147.000000T0000Z-150610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-
517 PM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
CENTRAL DALLAS COUNTY...

AT 514 PM CDT...DOPPLER RADAR INDICATED THE HEAVY RAIN HAS ENDED  
ACROSS THE WARNED AREA.  HOWEVER...AREAS OF HIGH WATER WILL SLOW TO 
DRAIN AND MAY REMAIN ON SOME STREETS AND ROADS THROUGH 6 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DALLAS...UNIVERSITY PARK AND HIGHLAND PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO HIGH WATER COVERING THE ROAD. TURN AROUND...DONT 
DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN 
VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3274 9682 3287 9690 3291 9684 3277 9668
      3272 9675

$$

75
579 
WGUS74 KFWD 092343
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT TUE JUN 9 2015

TXC113-092353-
/O.CAN.KFWD.FF.W.0147.000000T0000Z-150610T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS TX-
643 PM CDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING FOR CENTRAL DALLAS COUNTY IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3274 9682 3287 9690 3291 9684 3277 9668
      3272 9675

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:53 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 9, 3:53 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT TUE JUN 9 2015

.UPDATE...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK FRONTAL
BOUNDARY THIS AFTERNOON WHICH EXTENDS FROM NEAR BOWIE TO DFW AND
EAST TO CANTON. THERE ISNT MUCH OF A TEMPERATURE DIFFERENCE ACROSS
THE BOUNDARY BUT IT IS CONSIDERABLY DRIER NORTHEAST OF DALLAS
TOWARD PARIS. THERE HAS ALSO BEEN A PERSISTENT BAND OF THICK
CIRRUS STRETCHING RIGHT ACROSS THE CWA FROM BOWIE TO DFW TO
CENTERVILLE WHICH HAS CREATED A LITTLE ENHANCEMENT OF THE THERMAL
GRADIENT RIGHT ON THE EDGE OF THESE CLOUDS. THIS IS WHERE MOST OF
THE THUNDERSTORM ACTIVITY HAS DEVELOPED OVER THE LAST HOUR AND
THIS TREND SHOULD CONTINUE FOR THE NEXT FEW HOURS. A WEAK
SHORTWAVE IS ALSO SLIDING SOUTH THIS AFTERNOON AND SHOULD BE SOUTH
OF THE AREA LATER THIS EVENING. STEERING FLOW IS WEAK SO THESE
STORMS WILL BE SLOW MOVING BUT WILL BE CAPABLE OF AN OCCASIONAL
SEVERE WIND GUST. ALL OF THIS ACTIVITY SHOULD DIMINISH THIS
EVENING WITH THE LOSS OF DAYTIME HEATING.

ON WEDNESDAY...THE RIDGE AXIS WILL STILL BE CLOSE BUT IT SHOULD BE
WEAKENING AS A STRONG SHORTWAVE MOVES INTO THE SOUTHWEST U.S. THE
FRONTAL BOUNDARY IN PLAY THIS AFTERNOON SHOULD BECOME MOSTLY
WASHED OUT BY TOMORROW...SO COVERAGE OF SHOWERS AND STORMS ARE
EXPECTED TO BE LOWER THAN TODAY. RIDGING WILL CONTINUE TO WEAKEN
THROUGH THURSDAY WITH TEMPERATURES CONTINUING TO COOL SLIGHTLY.
THE UPPER TROUGH WILL BE APPROACHING THE SOUTHERN PLAINS BY EARLY
FRIDAY WITH SOUTHERLY WINDS INCREASING ACROSS NORTH TEXAS. A
FRONTAL BOUNDARY WILL BE DRAPED ACROSS THE PANHANDLE BY FRIDAY
AFTERNOON AND SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY TO
DEVELOP WELL TO THE NORTHWEST OF OUR AREA DURING THIS TIME. THESE
STORMS MAY TEND TO MOVE SOUTHEAST TOWARD NORTH TEXAS LATE FRIDAY
NIGHT. WILL HAVE SOME 20 POPS TO ACCOUNT FOR THIS AND WILL
CONTINUE TO MONITOR FOR THE POTENTIAL FOR SOME SORT OF DECAYING
MCS APPROACHING THE AREA.

THE UPPER TROUGH TO THE WEST WILL LINGER ACROSS THE AREA DURING
THE WEEKEND WHICH WILL LIKELY RESULT IN SCATTERED SHOWERS AND
THUNDERSTORMS SATURDAY THROUGH MONDAY. DONT EXPECT A WIDESPREAD
RAINFALL EVENT...BUT COVERAGE SHOULD GENERALLY BE SCATTERED ENOUGH
THROUGH THE AFTERNOON HOURS FOR MANY AREAS TO SEE SOME RAIN
THROUGH EARLY NEXT WEEK.

DUNN

&&

.AVIATION...
/ISSUED 1256 PM CDT TUE JUN 9 2015/
MAIN CONCERNS FOR 18 UTC TAF CYCLE WILL BE FOR LOW THUNDERSTORM
CHANCES AND GRADUAL WINDSHIFT.

FOR THE METROPLEX TAF STIES...CHANCES FOR THUNDERSTORMS WILL
ACTUALLY DWINDLE SOMEWHAT ACROSS THIS REGION AS THE WEAK WAVE AND
ASSOCIATED DIFFUSE FRONTAL BOUNDARY GRADUALLY SLIDE SOUTHWARD. ANY
STORM THAT DEVELOPS INVOF OF THE TERMINALS WILL BE CAPABLE OF
LIGHTNING AND GUSTY OUTFLOW WINDS. AGAIN...CONFIDENCE IS FAIRLY
LOW THAT ANY ONE TAF SITE WILL BE IMPACTED SO WILL ONLY CARRY
VCTS FOR THE EARLY AFTERNOON HOURS. WINDS SHOULD GRADUALLY TURN
TOWARDS THE EAST AND SOUTHEAST IN THE WAKE OF THE WEAK FRONT AS
HIGH PRESSURE GRADUALLY SLIDES TO THE EAST THROUGH THE TAF CYCLE.
OTHERWISE...EXPECT VFR FLYING CONDITIONS.

FOR THE WACO TAF SITE...STORM CHANCES APPEAR HIGHER ACROSS
CENTRAL/SOUTH TEXAS AS LOW LEVEL MOISTURE CONTINUES TO LIFT
NORTHWARD AHEAD OF THE APPROACHING TROUGH. MAIN IMPACTS ASSOCIATED
WITH STORMS THAT DEVELOP WILL BE GUSTY WINDS AND LIGHTNING.
OTHERWISE...VFR CONDITIONS AND SOUTH WINDS WILL PREVAIL.

BAIN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  95  75  92  74 /   5  10   5   5   5
WACO, TX              73  93  73  92  74 /   5   5   5   5   5
PARIS, TX             72  92  73  90  72 /   5  10   5   5   5
DENTON, TX            71  94  74  92  74 /   5   5   5   5   5
MCKINNEY, TX          72  93  73  90  73 /   5  10   5   5   5
DALLAS, TX            76  95  76  92  75 /   5  10   5   5   5
TERRELL, TX           73  93  74  91  73 /   5  10   5   5   5
CORSICANA, TX         74  92  74  90  73 /   5  10   5   5   5
TEMPLE, TX            72  92  72  91  73 /   5   5   5   5   5
MINERAL WELLS, TX     71  95  72  92  72 /   5   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 9, 2:44 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT TUE JUN 9 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
244 PM CDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...MAINLY
SOUTHEAST OF A LINE FROM GREENVILLE TO DFW TO BRECKENRIDGE. SOME
STORMS MAY BE SEVERE WITH HAIL TO THE SIZE OF QUARTERS AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES RETURN TO ALL OF NORTH AND CENTRAL TEXAS
FRIDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH 7 PM.

In the hours before

Special weather statement, Jun 9, 2:45 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE JUN 9 2015

TXZ119-092015-
DALLAS-
245 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL DALLAS COUNTY...

AT 245 PM CDT...A STRONG THUNDERSTORM WAS NEAR UNIVERSITY PARK...
MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...MESQUITE...RICHARDSON...UNIVERSITY PARK...HIGHLAND
PARK AND BUCKINGHAM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 30 BETWEEN MILE MARKERS 51 AND 54.
 INTERSTATE 635 BETWEEN MILE MARKERS 13 AND 20.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3295 9676 3293 9666 3278 9666 3282 9684
TIME...MOT...LOC 1945Z 012DEG 13KT 3289 9672

75
Special weather statement, Jun 9, 3:01 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE JUN 9 2015

TXZ103-092030-
DENTON-
301 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DENTON COUNTY...

AT 301 PM CDT...A STRONG THUNDERSTORM WAS NEAR JUSTIN...OR 12 MILES
WEST OF DENTON. THE STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...JUSTIN...NORTHLAKE AND PONDER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3317 9723 3307 9725 3312 9739 3316 9739
      3321 9734
TIME...MOT...LOC 2001Z 036DEG 4KT 3317 9733

75
Special weather statement, Jun 9, 3:31 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT TUE JUN 9 2015

TXZ119-092100-
DALLAS TX-
331 PM CDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS COUNTY UNTIL 400
PM CDT...

AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST EAST OF DOWNTOWN DALLAS...MOVING SOUTHWEST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...MESQUITE...DESOTO...DUNCANVILLE...LANCASTER...BALCH
SPRINGS...HUTCHINS...SUNNYVALE...WILMER AND FERRIS.

LAT...LON 3254 9665 3254 9669 3266 9695 3286 9675
      3279 9656
TIME...MOT...LOC 2030Z 027DEG 11KT 3277 9670

92
Special weather statement, Jun 9, 4:06 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT TUE JUN 9 2015

TXZ119-092130-
DALLAS-
406 PM CDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DALLAS COUNTY...

AT 404 PM CDT...A STRONG THUNDERSTORM WAS NEAR DALLAS...MOVING SOUTH
AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.  EARLIER...THIS STORM PRODUCED WINDS TO 40 MPH AROUND CEDAR
HILL...AND MAY PRODUCE MORE STRONG WINDS AS IT BEGINS TO WEAKEN.

LOCATIONS IMPACTED INCLUDE...
DALLAS...IRVING...MESQUITE...RICHARDSON...DESOTO...DUNCANVILLE...
LANCASTER...FARMERS BRANCH...BALCH SPRINGS...UNIVERSITY PARK...
SEAGOVILLE...HIGHLAND PARK...HUTCHINS...COCKRELL HILL...WILMER AND
BUCKINGHAM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 416 AND 439.
 INTERSTATE 20 BETWEEN MILE MARKERS 463 AND 481.
 INTERSTATE 30 BETWEEN MILE MARKERS 39 AND 55.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 5...AND BETWEEN MILE
MARKERS 14 AND 28.
 INTERSTATE 45 BETWEEN MILE MARKERS 272 AND 284.

LAT...LON 3289 9697 3296 9673 3265 9655 3260 9659
      3262 9688
TIME...MOT...LOC 2104Z 013DEG 10KT 3272 9677

75
Local storm report, Jun 9, 4:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND GST     DALLAS                  32.77N  96.78W
06/09/2015  M67 MPH          DALLAS             TX   ASOS
Local storm report, Jun 9, 4:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 PM CDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
06/09/2015                   DALLAS             TX   BROADCAST MEDIA

            PORTIONS OF LEMON AVE NEAR OAK LAWN ARE IMPASSABLE DUE
            TO WATER OVER THE ROAD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:35 PM CDTSpecial Weather StatementFWDKaufman, Van Zandt25 min
Jun 9, 2:40 PM CDTSevere Thunderstorm WarningFWDVan Zandt48 min
Jun 9, 2:45 PM CDTSpecial Weather StatementFWDDallas30 min
Jun 9, 3:01 PM CDTSpecial Weather StatementFWDDenton29 min
Jun 9, 3:06 PM CDTAreal Flood AdvisoryFWDVan Zandt3 hr
Jun 9, 3:31 PM CDTSpecial Weather StatementFWDDallas29 min
Jun 9, 3:57 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 9, 4:06 PM CDTSpecial Weather StatementFWDDallas24 min
Jun 9, 6:21 PM CDTSpecial Weather StatementFWDAnderson24 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.